MathSciNet Relay Station
MathSciNet bibliographic data
MR1162399 (93g:58115) 58F17 (58F11)
Hamenstädt, Ursula Time-preserving conjugacies of geodesic flows. Ergodic Theory Dynam. Systems 12 (1992), no. 1, 67–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement